Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 80, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 5, 2008, 1:05 PM CDT for Nobles County, Minnesota; Lyon County, Iowa. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 1:05 PM CDT (18:05 UTC)
- Expired
- Jun 5, 2008, 1:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Lyon County, IA, Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 61 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 1:15 PM CDT | TSTM WND GST 65 | 1 E Ellsworth, MN | GROUND WHITE WITH HAIL UP TO NICKEL SIZE. WIND GUST 60 TO 70 MPH |
| Jun 5, 1:18 PM CDT | HAIL 1.75 | 4 E Ellsworth, MN | |
| Jun 5, 1:20 PM CDT | HAIL 1.25 | 1 Ne Rushmore, MN | HAIL ACCUMULATED 2-3 INCHES THICK |
| Jun 5, 1:20 PM CDT | HAIL 1.75 | 1 E Adrian, MN | |
| Jun 5, 1:28 PM CDT | HAIL 1.25 | 2 Wnw Rushmore, MN | |
| Jun 5, 1:36 PM CDT | HAIL 0.75 | 2 Se Wilmont, MN | |
| Jun 5, 1:39 PM CDT | HAIL 1.75 | 1 E Wilmont, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 12:04 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 051805
SVRFSD
IAC119-MNC105-051830-
/O.NEW.KFSD.SV.W.0080.080605T1805Z-080605T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
105 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LYON COUNTY IN NORTHWEST IOWA
WESTERN NOBLES COUNTY IN SOUTHWEST MINNESOTA
* UNTIL 130 PM CDT
* AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHWEST OF ELLSWORTH...OR NEAR ROCK
RAPIDS...MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ELLSWORTH AROUND 110 PM CDT...
ADRIAN AROUND 115 PM CDT...
RUSHMORE AROUND 120 PM CDT...
WILMONT...LISMORE AROUND 125 PM CDT...
THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 4343 9594 4338 9614 4350 9610 4350 9606
4362 9606 4384 9598 4383 9556
TIME...MOT...LOC 1805Z 212DEG 48KT 4348 9604
$$
SCHUMACHER1 follow-up statement
000
WWUS53 KFSD 051820
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
119 PM CDT THU JUN 5 2008
IAC119-MNC105-051830-
/O.CON.KFSD.SV.W.0080.000000T0000Z-080605T1830Z/
LYON IA-NOBLES MN-
119 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WESTERN NOBLES AND NORTHEASTERN LYON COUNTIES...
AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 3 MILES SOUTH OF ADRIAN...OR 16 MILES EAST OF LUVERNE...
MOVING NORTHEAST AT 59 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LISMORE AROUND 125 PM CDT...
WILMONT AROUND 130 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
AT 118 PM CDT...HAIL UP TO TENNIS BALLS WAS REPORTED IN 4 MILE EAST
OF ELLSWORTH WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR NORTHWEST IOWA AND NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH
DAKOTA.
LAT...LON 4343 9594 4338 9614 4350 9610 4350 9606
4362 9606 4384 9598 4383 9556
TIME...MOT...LOC 1819Z 221DEG 51KT 4362 9587
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:05 AM CDT, 2 hours earlier.
Area forecast discussion, Jun 5, 11:05 AM CDT, 2 hours before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 AM CDT THU JUN 5 2008
.DISCUSSION...
INTERESTING SET UP TODAY WITH 987 MB SURFACE LOW JUST TO THE EAST OF
HILL CITY KANSAS. STRONGLY SHEARED ENVIRONMENT WITH STRONG UPPER
LEVEL WAVE MOVING OUT OF THE FOUR CORNERS REGIONS INTO THE WESTERN
PLAINS LATE THIS AFTERNOON. 12Z KTOP SOUNDING SHOWS STRONG CAP WITH
+15 C AIR AT 700 MB. FURTHER TO THE NORTH AT KOAX...ATMOSPHERE
APPEARS TO BE MUCH MORE WORKED OVER WITH THE WARM AIR ALOFT NOT
NEARLY AS PROMINENT. STRONG SPEED AND DIRECTIONAL SHEAR NOTED ON
BOTH SOUNDINGS. SEVERAL SURFACE BOUNDARIES ACROSS NEBRASKA
BEGINNING TO WORK OFF TO THE NORTH. MAIN WARM FRONT IS SITUATED
JUST TO THE NORTH OF THE KANSAS/NEBRASKA BORDER...WHILE A SECONDARY
WARM FRONT IS SITUATED ACROSS NORTH CENTRAL NEBRASKA. CONVECTION HAS
BEGUN TO DEVELOP ALONG THIS BOUNDARY OVER THE LAST HOUR...WHICH IS
NOT CAPTURED BY THE MODELS WELL AT ALL. EFFECTS FROM THIS CONVECTION
WILL LIKELY PLAY A ROLE IN HOW SEVERE WEATHER SCENARIO PLAYS OUT
TODAY.
HAVE GONE WITH THE IDEA THAT WARM FRONT WILL MAKE IT INTO SOUTHERN
PORTIONS OF FORECAST AREA...EXTENDING FROM KYKN-KSPW. EXPECT THE
MAIN SEVERE WEATHER THREAT TO BE ALONG AND SOUTH OF THIS
BOUNDARY...WITH STORMS REMAINING ELEVATED TO THE NORTH. EXPECT
GREATEST THREAT TO BE ACROSS NORTHWEST IOWA WHERE SKIES HAVE
PARTIALLY CLEARED OUT ALLOWING ATMOSPHERE TO DESTABILIZE. AS LONG AS
ATMOSPHERE IS ABLE TO DESTABILIZE SUFFICIENTLY THAT STORMS WILL NOT
BE SHEARED APART...SHOULD SEE SURFACE BASED SUPERCELL STORMS
REDEVELOP THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA THAT CONGEAL
WITH TIME INTO A SQUALLINE. WITH STRONG WINDS ALOFT...COULD SEE
POTENTIAL FOR A SIGNIFICANT DAMAGING WIND EVENT ESPECIALLY ACROSS
NORTHWEST IOWA LATE THIS AFTERNOON AS ELEVATED DRY PUNCH MOVES INTO
CENTRAL NEBRASKA. 0-6 KM WINDS INDICATE STORM MOTION WOULD BE AROUND
190 AT 48 KNOTS...WHILE RIGHT MOVING SUPERCELLS WOULD MOVE AROUND
200 AT 45 KNOTS.
WITH GROUND ALREADY SATURATED FROM RECENT RAINS AND 3/HR FLASH FLOOD
GUIDANCE VARYING FROM 0.6 TO 3.0 INCHES ACROSS MUCH OF THE
AREA...ELECTED TO ISSUE A FLASH FLOOD WATCH FROM 18Z TO 06Z TONIGHT.
HAVE LOWERED HIGHS NORTH OF THE FRONT...MODIFIED SKY AND WIND GRIDS.
GRIDS POSTED...TEXT PRODUCTS ON THE WAY. /BT
&&
.AVIATION...
SCATTERED THUNDERSTORMS WILL MOVE NORTH ALONG AND WEST OF THE JAMES
RIVER THIS MORNING. A SECOND ROUND OF THUNDERSTORMS WILL DEVELOP
ACROSS NORTH CENTRAL NEBRASKA THIS AFTERNOON. SOME OF THESE STROMS
WILL LIKELY BE SEVERE THIS AFTERNOON PRODUCING HAIL AND ISOLATED
TORNADOES BEFORE EVOLING INTO A DAMAGING WIND EVENT.
&&
.PREV DISCUSSION...
WARM ADVECTION SHRA/TSRA FELL APART IN MOST OF CWA OVERNGT AS NEB/IA
CONVECTION TOOK OVER CLOSER TO WMFNT. SO CUT BACK COVERAGE AND
INTENSITY THIS MRNG AND HAVE CANCELLED ALL WATCHES. COULD REGENERATE
DURG MRNG...MAINLY NORTH OF I90 AND EAST OF I29...BUT STILL ONLY
SCATTERED EXPCD. HOWEVER...DANGEROUS SITUATION STILL DVLPG LATE
THIS AFTN AND EVE AS MAIN DYNAMICS FINALLY MOVE NEWD INTO CWA AND
INTERACT WITH SFC WMFNT SURGING NWD THRU SERN CWA. THIS FNT WILL BE
FLWD BY STG SSELY FLOW OF MUCH WARMER AND VERY MOIST AND UNSTABLE
AIR...FUELING STG TSTM DVLPMT EVEN N AND W OF FNT OVER MOST OF CWA
DUE TO STG DYNAMICS ALOFT. MAIN THREAT FOR SUPERCELLS AND TORNADOES
SHOULD BE ALG AND SE OF A LN FM MWM TO FSD TO YKN...BUT SURGING
WMFNT COULD BRING MAIN ACTION EVEN FURTHER N AND W BY EARLY EVE.
HEAVY RAIN WILL REDVLP WITH DVLPG MCSS MOVG EWD OVER CWA DURG
EVE...AND DAYSHIFT WILL HAVE TO PONDER ANOTHER FFA DEPENDING ON
WHERE IT COULD SET UP. WRAPAROUND SCT SHRA MOVG EWD OVER MAINLY NRN
CWA LATE TNGT THRU FRI MRNG...WITH BRISK SWLY FLOW OF MILDER AND
DRIER AIR EXPCD BY AFTN. PRETTY MUCH STATUS QUO ON FCST THEREAFTER
WITH SOME MINOR ADJUSTMENTS. SEEMS SLY FLOW SHOULD BRING SOME LOW
LVL MOISTURE RETURN FOR THE CHCS OF TSTMS DVLPG SE OVER CWA LATE FRI
NGT THRU SAT NGT....BUT NEXT MAIN PRECIP EVENT SHOULD HOLD OFF TIL
SUN NGT AND BEYOND.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR
IAZ001>003-012>014-020>022-031-032.
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ071-072-080-081-
089-090-097-098.
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ013-014.
SD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR SDZ038>040-050-
052>071.
&&
RSRHazardous weather outlook, Jun 5, 11:32 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1132 AM CDT THU JUN 05 2008 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-061200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1132 AM CDT THU JUN 05 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED ELEVATED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST ACROSS THE REGION THIS MORNING. THE MAIN THREATS FOR THESE STORMS WILL STRONG DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF GOLF BALLS. STORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ACROSS NORTH CENTRAL NEBRASKA AND MOVE INTO THE AREA. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES...ESPECIALLY SOUTH OF A YANKTON SOUTH DAKOTA TO SPENCER IOWA LINE. THESE STORMS WILL GRADUALLY COMBINE INTO A SQUALLINE PRODUCING A SIGNIFICANT WIND EVENT ACROSS NORTHWEST IOWA. HAIL TO THE SIZE OF BASEBALLS WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. FLOODING... THE LITTLE SIOUX RIVER FROM AROUND SPENCER TO LINN GROVE IS EXPECTED TO CREST AT OR JUST SLIGHTLY ABOVE FLOOD STAGE BY LATE THIS WEEK. MINOR TO MODERATE FLOODING IS EXPECTED ALONG PORTIONS OF THE VERMILLION RIVER THE NEXT FEW DAY. RAINS FROM THUNDERSTORMS ARE EXPECTED OVER THE NEXT FEW DAYS...WHICH COULD BE CAUSE FOR CONTINUED OR ADDITIONAL FLOODING. THUNDERSTORMS SHOULD CAUSE LOCALLY VERY HEAVY RAINS LATE THIS AFTERNOON AND EVENING...PRODUCING 1 TO 3 INCHES RAINFALL. THIS COULD CREATE SOME LOCALIZED FLASH FLOODING ISSUES AS WELL AS INCREASE THE THREAT OF ADDITIONAL FLOODING ON CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAIN AND SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON AND NIGHT. THE BEST CHANCE FOR SEVERE THUNDERSTORMS SHOULD BE SOUTH AND EAST OF A BROOKINGS TO YANKTON LINE WITH GOLF BALL SIZED HAIL...WIND GUSTS TO 70 MPH AND STRONG TORNADOES ALL THREATS. HEAVY RAIN WILL ALSO BE A THREAT TO THE WEST OF THIS LINE WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN LIKELY ACROSS MUCH OF THE AREA THROUGH LATE THURSDAY NIGHT. WIDESPREAD THUNDERSTORMS EXPECTED ARE EXPECTED TO DEVELOP WEDNESDAY NIGHT INTO THURSDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE... GENERALLY ALONG AND EAST OF INTERSTATE 29. ELEVATED STORMS WILL BE POSSIBLE ON WEDNESDAY NIGHT...WITH POTENTIALLY MORE SIGNIFICANT STORMS THURSDAY AFTERNOON AND EVENING ACROSS NORTHWEST IOWA AND NEARBY AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 5, 12:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1210 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL SW EMERY 43.60N 97.62W
06/05/2008 E0.75 INCH HANSON SD TRAINED SPOTTER
&&
LIEBLLocal storm report, Jun 5, 12:14 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1214 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL 8 SW EMERY 43.52N 97.73W
06/05/2008 E0.75 INCH HANSON SD TRAINED SPOTTER
&&
LIEBLLocal storm report, Jun 5, 12:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1230 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM HAIL 2 NNW SALIX 42.34N 96.30W
06/05/2008 E1.00 INCH WOODBURY IA TRAINED SPOTTER
&&
LIEBLLocal storm report, Jun 5, 12:44 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1244 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM HAIL 1 NW VERMILLION 42.79N 96.94W
06/05/2008 E1.75 INCH CLAY SD EMERGENCY MNGR
GOLF BALL TO SLIGHTLY LARGER HAIL
&&
LIEBLLocal storm report, Jun 5, 12:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1247 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL SALEM 43.72N 97.39W
06/05/2008 E1.00 INCH MCCOOK SD TRAINED SPOTTER
&&
LIEBLLocal storm report, Jun 5, 1:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
102 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM HAIL 2 S OYENS 42.79N 96.06W
06/05/2008 E0.75 INCH PLYMOUTH IA TRAINED SPOTTER
&&
JSHEEHANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:35 AM CDT | Flash Flood Watch | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 11 hr |
| Jun 5, 12:18 PM CDT | Flash Flood Warning | FSD | Nobles, Rock | 6 hr |
| Jun 5, 12:31 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 29 min |
| Jun 5, 1:07 PM CDT | Flash Flood Warning | FSD | Cottonwood, Jackson, Murray, Nobles | 5 hr |
| Jun 5, 1:17 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Murray, Nobles | 43 min |
| Jun 5, 1:31 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Murray, Nobles | 29 min |
| Jun 5, 1:54 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson, Murray, Nobles | 51 min |
| Jun 5, 2:34 PM CDT | Severe Thunderstorm Warning | FSD | Nobles, Rock | 26 min |
| Jun 5, 3:16 PM CDT | Flash Flood Warning | FSD | Murray, Nobles, Pipestone, Rock | 3 hr |
| Jun 4, 11:02 PM CDT | High Wind Warning | FSD | Ida, Woodbury | 96 min |
| Jun 5, 12:09 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 36 min |
| Jun 5, 12:33 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth | 27 min |
| Jun 5, 12:39 PM CDT | Flash Flood Warning | FSD | Cherokee, Clay, Dickinson, Lyon, O'Brien, Osceola and 3 more | 3 hr |
| Jun 5, 12:56 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 49 min |
| Jun 5, 12:57 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 33 min |
| Jun 5, 3:49 PM CDT | River Flood Warning | FSD | Lyon | 67 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.